MAUDE Adverse Event Report: TANDEM DIABETES CARE T:CONNECT MOBILE APP; T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP)

TANDEM DIABETES CARE T:CONNECT MOBILE APP; T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP)
Model Number 1007111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer went to the emergency room due to low blood glucose (bg) level of 31mg/dl.The customer consumed carbohydrates and was treated with intravenous saline to address bg level.The customer was discharged on (b)(6) 2022 with no permanent injury.Tandem technical support (cts) reviewed pump data logs and determined that the customer requested and delivered a 15 unit bolus via the tandem mobile application.Reportedly, the customer had intended to deliver a 1.5 unit bolus.Cts educated the customer on proper bolus delivery procedure.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.Per tandem's pump user guide, "do not deliver a bolus until you have reviewed the calculated bolus amount on the pump display.If you dose an insulin amount that is too high or too low, this could cause very high or very low blood glucose.You can always adjust the insulin units up or down before you decide to deliver your bolus.".
 
Additional Manufacturer Narrative
D2b.

Brand Name
T:CONNECT MOBILE APP
Common Device Name
T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP)
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
Manufacturer Contact
mick trier
san diego, CA 92121
8584011451
MDR Report Key15396771
Report Number3013756811-2022-99514
Device Sequence Number5007078
Product Code QFG
UDI-Device Identifier90850018992452
UDI-Public90850018992452
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K203234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1007111
Device Catalogue NumberT:CONNECTMOBILEAPP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer09/26/2023
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient EthnicityNon Hispanic